RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 5, Pages 1021–1024 (Mi dan40668)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Some factorization theorems for integral operators

N. B. Engibaryan

Khachatur Abovian Armenian State Pedagogical Institute, Yerevan

Full text: PDF file (350 kB)

Bibliographic databases:
UDC: 517.4
Presented: В. С. Владимиров
Received: 07.06.1976

Citation: N. B. Engibaryan, “Some factorization theorems for integral operators”, Dokl. Akad. Nauk SSSR, 230:5 (1976), 1021–1024

Citation in format AMSBIB
\Bibitem{Eng76}
\by N.~B.~Engibaryan
\paper Some factorization theorems for integral operators
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 5
\pages 1021--1024
\mathnet{http://mi.mathnet.ru/dan40668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0420344}
\zmath{https://zbmath.org/?q=an:0358.45003}


Linking options:
  • http://mi.mathnet.ru/eng/dan40668
  • http://mi.mathnet.ru/eng/dan/v230/i5/p1021

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Enginbarian, “Multiple factorization of convolution-type integral operators”, Comput. Math. Math. Phys., 37:4 (1997), 435–446  mathnet  mathscinet  zmath
    2. N. B. Engibaryan, “Radiative transfer in a spherically symmetric medium”, Comput. Math. Math. Phys., 39:10 (1999), 1660–1669  mathnet  mathscinet  zmath
    3. N. B. Engibaryan, “Setting and solving several factorization problems for integral operators”, Sb. Math., 191:12 (2000), 1809–1825  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. A. Grigoryan, “Special factorization of a non-invertible integral Fredholm operator of the second kind with Hilbert–Schmidt kernel”, Sb. Math., 198:5 (2007), 627–637  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. N. B. Engibaryan, “On the factorization of integral operators on spaces of summable functions”, Izv. Math., 73:5 (2009), 921–937  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:45
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020